# SDR CALA2018030500845

- Difficulty date: March 3, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 89,724 hours, 16,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 909-928
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO FUSELAGE SKIN BELOW LAP JOINT ON BS 925.  C/W WITH STEPS 1.1 TO STEP 1.10 REF AVO 6586 C/W HFEC PER NDT PART 6 51-00-01. NO DEFECTS FOUND. REF L/P 6290377 FOR WORK PERFORMED PER AVO 6586. C/W ECRA 5310-07362 REV 0 PART 1  TO END STEP 8 C/W ECRA 5330-06339  REV 0 PART 1  TO END OF  STEP 6 . COMPLIED WITH ECRA 5330-06339 C/W ECRA 5310-07362 REV 0 PART 1  TO END STEP 8 C/W ECRA 5330-06339  REV 0 PART 1  TO END OF  STEP 6 . QC869 COMPLIED WITH ECRA5330-06339
